| Model Number |
9734308 |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
12/23/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No devices were returned to the manufacturer for analysis.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information regarding a navigation device being used intra/peri-operatively of a functional endoscopic sinus surgery (fess) procedure.It was reported that the straight suction was damaged and was found during a case.The suction was visibly bent so the site used another suction to complete the procedure.There was no delay in the procedure and no impact on patient outcome.